# SDR SB07020

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE FOUND THE FLOOR PROXIMITY EMERGENCY LIGHTS AT THE LAST TWO ROWS OF SEATS, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
